ADVERTISEMENT

Q. Why do I have severe cough, thick mucus, and body aches months after COVID recovery?

Answered by
Dr. Zubayeralam
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 11, 2021 and last reviewed on: Oct 12, 2021

Hello doctor,

I have bronchitis, and I am experiencing severe cough, thick mucus expectoration, and severe body ache. I recovered from a severe COVID infection few months ago. I have attached my x-ray. I am currently taking tablets Pulmocef, Montel LC, Concor 5 mg, and Pulmoclear syrup.

Kindly help.

#

Hi,

Welcome to icliniq.com.

Thank you for the query. I can understand your concern. According to your statement, you have been suffering from severe cough with thick mucus formation and body aches. You had a history of COVID-19 (Coronavirus Disease-2019) infection, hypertension, and obesity.

According to your recent CT (computed tomography) report, you have right basal bronchiectasis with secondary infection in the right lung (attachments removed to protect the patient’s identity).

Bronchiectasis is a lung disease where the lungs' airways become permanently dilated or widened, making the lungs more prone to infection. In case of an infection, the bronchi can be damaged again, so more mucus may be produced, and the severity of infection may increase.

To prevent the progress of secondary infections, antibiotics should be started. It is good that you are already on antibiotics like Pulmocef (Cefuroxime). So, continue your current medications.

Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Bronchitis And COVID-19

.. disease. Read this article to know the risk of COVID-19 associated with bronchitis .. ...   Read full

I have fever, weakness and throbbing of head. Do I have dengue?

.. through your post and investigations (attachment removed to protect patient identity). It is sure you had a viral fever. It looks like either influenza virus or dengue. Anyway, if your fever has subsided that means you have started developing an i...   Read full

I have body pain and loose stools even after taking medication for vitamin D deficiency. Why?

.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


The New COVID Variant From South Africa (Omicron)
The World Health Organisation has enlisted Omicron to be a variant of concern. Just scroll down the article to know abou...  Read more»
Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»

Ask your health query to a doctor online?

Ask a Pulmonologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.